Center for Research in Scientific Computation

Works Published in 1987

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying all 8 works

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1987 journal article

An equivalent theorem on the numerical stability for an algorithm

Numerical Mathematics, a Journal of Chinese Universities, 9(1), 59–65.

By: K. Huang & Z. Li

Source: NC State University Libraries
Added: December 28, 2021

1987 journal article

A generalized conjugate gradient method for solving real skew-symmetric systems

Journal on Numerical Methods & Computer Applications, 8(4), 31–37.

By: Z. Li

Source: NC State University Libraries
Added: December 28, 2021

1987 journal article

Computation of Eigenvalues Associated with Functional Differential Equations

SIAM Journal on Scientific and Statistical Computing, 8(3), 222–247.

By: A. Manitius, H. Tran*, G. Payre & R. Roy

Sources: Crossref, ORCID
Added: December 24, 2020

1987 conference paper

Applications of Quasi-{N}ewton Methods to Pseudoparabolic Control Problems

Optimal Control of Partial Differential Equations II - Theory and Applications, May, 1986. Presented at the Basel. Basel: Birkhäuser.

By: C. Kelley & E. Sachs

Event: at Basel

Source: ORCID
Added: August 29, 2019

1987 conference paper

Algorithm Design on Microcomputers: Iterative Methods for Problems with Singular {J}acobian

In A. Wouk (Ed.), New Computing Environments: Microcomputers in Large-Scale Computing (pp. 13–25). Philadelphia: SIAM.

By: C. Kelley

Ed(s): A. Wouk

Event: at Philadelphia

Source: ORCID
Added: August 29, 2019

1987 conference paper

Pointwise quasi-{N}ewton methods and some applications

In F. Kappel, K. Kunisch, & W. Schappacher (Eds.), Distributed Parameter Systems (pp. 167–180). New York: Springer-Verlag.

By: C. Kelley & J. Northrup

Ed(s): F. Kappel, K. Kunisch & W. Schappacher

Event: at New York

Source: ORCID
Added: August 29, 2019

1987 journal article

A Quasi-Newton Method for Elliptic Boundary Value Problems

SIAM Journal on Numerical Analysis, 24(3), 516–531.

By: C. Kelley* & E. Sachs

Sources: Crossref, ORCID
Added: July 28, 2019

1987 journal article

Quasi-Newton Methods and Unconstrained Optimal Control Problems

SIAM Journal on Control and Optimization, 25(6), 1503–1516.

By: C. Kelley* & E. Sachs

Sources: Crossref, ORCID
Added: July 28, 2019

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.